# SDR N6WA20110824

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 15,498 hours, 10,677 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE RECEIVED IN FLIGHT.  PASSENGER DOOR INDICATION SYS DEFFERED ON DMI 24156 IAW MEL 52-70-01 CAT A.
